MathSciNet Relay Station
MathSciNet bibliographic data
MR1938602 82C40 (35Q35 76N15 76P05)
Berthelin, F.; Bouchut, F. Kinetic invariant domains and relaxation limit from a BGK model to isentropic gas dynamics. Asymptot. Anal. 31 (2002), no. 2, 153–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement